progesterone supplements and first trimester discharge color - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 05-08-2012, 07:48 AM - Thread Starter
 
Melody Lynn's Avatar
 
Join Date: May 2012
Location: Washington DC
Posts: 12
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I need a little input, First I am thrilled to announce that we are expecting a new bundle sometime this late November!! We couldnt be happier...but...
I had my progesterone tested and it was VERY low. 7.9!!
My GP (who made it perfectly clear he is not treating my pregnancy because he doesnt do OB) put me on 200mg of Prometrium once daily.
I have been taking this for four days now. Things were going well, but starting the night before last, I noticed when I wipe, there was a tinge on the paper. Not pink, not red, just not white or clear. Today it is darker...kinda a pale tan? 
My question, can the prometrium change the chemsty of my mucus? There no "flow" per say, and I talked to my midwife. We had a miscarriage before Zach, and it took us over a year to conceive him. My levels were low with him as well, and required supplements also. Does anyone have any insight or experience with this? I have been finding a few mainstream sites that say this is normal, but its sites like "the bump" *puke*
I dont feel any cramping or pain....any twitch or pain I do feel and get freaked out about turns out to be gas and will pass. 
I havent been working out, and havent had sex in a week. Just normal mild activity around the house, dishes, laundry, playing with my 18 month old...
I just cant get past the worry!!

Melody Lynn is offline  
 

Tags
Trying To Conceive
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off